# SDR CA180925015

- Difficulty date: September 24, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 737-8
- Aircraft time: 2,642 hours
- Engine: Cfmint LEAP1B27
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 285A12004
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A LEADING EDGE SLAT TRANSIT MESSAGE IN CRUISE AT FL360 AND ALSO SLAT LIMIT EXCEEDED FOR SPEED AND ALTITUDE.  RESOLUTION LEADING EDGE SLAT PROX SENSOR REPLACED, AS PER AMM 27-88-11-400.  OP CHECK CARRIED OUT, AS PER AMM 27-88-11-700-801. SYSTEM CHECKED SERVICEABLE. (TC# 20180925015)
